DOI 10.1016/s0730-725x(01)00217-x
Gemcitabine-associated posterior reversible encephalopathy syndrome: MR imaging and MR spectroscopy findings.
Аннотация
A 55 year old female receiving gemcitabine for stage IV non-small cell carcinoma of the lung developed the clinical-radiologic syndrome of posterior reversible encephalopathy syndrome (PRES). She had clinical manifestations of headaches, increasing somnolence and tonic-clonic seizures. The fluid-attentuated inversion recovery (FLAIR) MR imaging sequence conspicuously showed bihemispheric, symmetrical cortical and subcortical white matter hyperintensities that preponderantly involved the parietal and occipital lobes. Diffusion-weighted imaging (DWI) sequence reflected the preponderant existence of vasogenic edema in the involved areas. MR spectroscopy showed no significant N-acetyl aspartate (NAA) depletion or lactate elevation prospectively, indicating the absence of significant neuronal loss and reversibility of the brain parenchymal changes. The clinical and radiologic manifestations essentially resolved completely with discontinuation of the drug.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.